Contraceptives offer numerous benefits, including the prevention of an unwanted pregnancy. However, like all medications, they do have side effects. Nausea and headaches are known and well-documented issues, but a recent study has now linked a higher risk of depression to the use of hormonal contraceptives. This risk was particularly high among teens and younger women.
The post Hormone Contraceptive Use Linked to Depression, Particularly Among Teens and Younger Women appeared first on Growing Your Baby.
16 February 2012 -- WHO has concluded that women living with HIV or at high risk of HIV can safely continue to use hormonal contraceptives to prevent pregnancy. The recommendation follows a thorough review of evidence about links be...
The use of hormonal contraceptives was linked to higher risk of depression and antidepressant use in a new study, especially for teenage girls.
Contraception is increasingly being offered to women immediately after giving birth, as insurers see the cost benefits of helping women prevent dangerous, unwanted pregnancy.
(Reuters Health) - Hormonal contraception, including birth control pills or implants, may increase a woman's odds of depression and antidepressant medication use, according to a large study of Danish women.